Good Afternoon and welcome to HealingWell. Please accept my sympathy at the death of your Father, my prayers go out to your family.
Regarding your Mother, I would not restart the Remeron without making a Drs. appointment and assuring that your Mother gets a medical screening exam as she may have other issues going on. She has experienced one of the major stresses in a person's life; the loss of her spouse.
What you describe to me feels a bit like she may have Alzheimer's, but I am not a Dr. so that is just a thought. Depression comes to mind also and would certainly fit her symptoms.
Am I right in gathering that she is living alone; if so perhaps it is time to look at assisted living or other arrangements for her?
You have posted in the GERD/Heartburn forum. Perhaps if you post in the Alzheimer's forum you would learn more about that disorder and have a better idea of how to proceed. I will post the link for you so just click on it to find the Alzheimer's forum.
My email is open if you want to reach me by email with any questions. If you click on my nameon the left, my profile will open for you and my emails is posted there. I am here to support you and I can tell you are a dedicated and caring son. Your Mother is fortunate to have you as I am sure you have been to be her son.
~~Kitt~~Moderator: Anxiety, Osteoarthritis,
GERD/Heartburn and Heart/Cardiovascular Disease. "She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."